Osaka Mathematical Journal

Hidehiko Yamabe (1923--1960)

Morikuni Goto

Full-text: Open access

Article information

Source
Osaka Math. J. Volume 13, Number 1 (1961), i-ii.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200690171

Mathematical Reviews number (MathSciNet)
MR0126362

Zentralblatt MATH identifier
0095.00505

Subjects
Primary: 01.50

Citation

Goto, Morikuni. Hidehiko Yamabe (1923--1960). Osaka Mathematical Journal 13 (1961), no. 1, i--ii. http://projecteuclid.org/euclid.ojm/1200690171.


Export citation